On Bochner's Theorem on the Critical Index for Multiple Fourier Series.
Mathematische Zeitschrift, Tome 103 (1968), pp. 61-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__103_170895,
author = {Henri Joris},
title = {On {Bochner's} {Theorem} on the {Critical} {Index} for {Multiple} {Fourier} {Series.}},
journal = {Mathematische Zeitschrift},
pages = {61--66},
year = {1968},
volume = {103},
zbl = {0165.39603},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__103_170895/}
}
Henri Joris. On Bochner's Theorem on the Critical Index for Multiple Fourier Series.. Mathematische Zeitschrift, Tome 103 (1968), pp. 61-66. http://geodesic.mathdoc.fr/item/MZ_1968__103_170895/